# SDR AALA960448

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 0005 - AFTER TAKEOFF HNL WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH SLIGHT VIBRATION NOTED.  RECYCLED LANDING GEAR AND RED LIGHT AGAIN ILLUMINATED WITH NO VIBRATION.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO HNL, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK SENSORS.  ACCOMPLISHED BITE CHECK OF LANDING GEAR PROXIMITY SWITCH CONTROL UNIT AND ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
